“Incomplete” Jacobsthal-type numbers

Piero Filipponi and Alwyn F. Horadam
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 4, 1998, Number 2, Pages 80—89
Download full paper: PDF, 424 Kb


Authors and affiliations

Piero Filipponi
Fondazione Ugo Bordoni, Via B.
Castiglione 59, I-00142 Roma, Italy

Alwyn F. Horadam
University of New England, Armidale,
NSW 2351, Australia


  1. P. Filipponi.”A Note on a Class of Lucas Sequences.” The Fibonacci Quarterly 29. 3 (1991): 256-63.
  2. P. Filipponi.”Incomplete Fibonacci and Lucas Numbers.” Rend. Circ. Mat. Palermo Series II, 45. 1 (1996): 37-56.
  3. A.F. Horadam.”Generalization of a Result of Morgado.” Port. Math. 44. 2 (1987): 131-6.
  4. A.F. Horadam.”Jacobsthal Representation Numbers.” The Fibonacci Quarterly 34. 1 (1996): 40-54.
  5. A.F. Horadam & P. Filipponi.”Derivative Sequences of Jacobsthal and Jacobsthal- Lucas Polynomials.” The Fibonacci Quarterly (to appear).
  6. J. Riordan. Combinatorial Identities. New York: Wiley, 1968.
  7. D. Singmaster.”Divisibility of Binomial Coefficients and Multinomial Coefficients by Primes and Prime Powers.” in A Collection of Manuscripts Related to the Fibonacci Sequence, 18th Anniversary Volume (V.E. Hoggatt, Jr. & M. Bicknell-Johnson, eds.). Santa Clara (CA): The Fibonacci Association, 1980.
  8. S.Y. Yan. Perfect, Amicable and Sociable Numbers. Singapore: World Scientific Publ. Co., 1996.

Related papers

Cite this paper

Filipponi, P. & Horadam, A. F. (1998). “Incomplete” Jacobsthal-type numbers. Notes on Number Theory and Discrete Mathematics, 4(2), 80-89.

Comments are closed.